# SDR SWIA202162668

- Difficulty date: October 21, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 42,520 hours, 37,544 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER FWD TO AFT PAN SPLICE CORRODED.   (FILED CLOSED)    REMOVED SERVICE DOOR LOWER FWD TO AFT PAN SPLICE WITH REFERENCE TO SRM 51-42-06. /   REMOVED/BLENDED CORROSION ON SERVICE DOOR LOWER FWD TO AFT PAN SPLICE WITH REFERENCE TO SRM 51-21-06.  FOUND TO BE WITHIN ALLOWABLE DAMAGE  LIMITS PER SRM 52-41-14 AND SRM 52-00-00.  APPLIED ALODINE, PRIMER, AND TOPCOAT WITH REFERENCE TO SRM 51-21-11, SRM 51-25-06 AND SRM 51-25-16.  /   INSTALLED LOWER FWD TO AFT SPLICE WITH REFERENCE TO SRM 51-42-06. / COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLETED M-337.
